MAUDE Adverse Event Report: VYAIRE MEDICAL SUPERNOVA NASAL PAP VENTILATION SYSTEM (MEDIUM); RESUSCITATION DEVICES

VYAIRE MEDICAL SUPERNOVA NASAL PAP VENTILATION SYSTEM (MEDIUM); RESUSCITATION DEVICES
Model Number SUPERNOVA NASAL PAP VENTILATION SYSTEM (MEDIUM)
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review did not show any deviations to manufacturer specifications.For functionality failure, it is imperative to receive a sample to duplicate the failure as described.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the abs bag arm connector elbow of supernova nasal pap ventilation system was put on backwards not allowing it to connect to the anesthesia machine.The customer confirmed that there was no patient involvement associated with the reported event.

Brand Name
SUPERNOVA NASAL PAP VENTILATION SYSTEM (MEDIUM)
Common Device Name
RESUSCITATION DEVICES
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11807424
Report Number8030673-2021-00169
Device Sequence Number11641501
Product Code OEV
UDI-Device Identifier10190752145443
UDI-Public(01)10190752145443(10)0004178443
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K020281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUPERNOVA NASAL PAP VENTILATION SYSTEM (MEDIUM)
Device Catalogue NumberSSM-20
Device Lot Number0004178443
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1